# SDR USAA2009122993445

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 31,049 hours, 13,493 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A6553
- Condition: Loose
- Location: R1 Door
- Part time: 28,766 hours, 14,507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EES - A CHECK - R1 DOOR SLIDE PACKED TOO LOOSE HITS FUSELAGE BEFORE DOOR LOCKS IN OPEN POSITION.  REPLACED THE R1 DOOR SLIDE IAW TASK CARD 26L00025011.
